# SDR CA010628058

- Difficulty date: May 31, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 14,584 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Idler Gear
- Part number: 31039772
- Condition: Failed
- Location: Gearbox
- Part time: 2,149 hours, 2,786 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ACCESSORY IDLER GEAR ASSY, SER NR OP-23704CA WAS REMVD AT HOT SECTION INSP/GEAR BOX INSP DUE TO IDLER GEAR FOUND RUBBING ON ACCESSORY IDLER GEAR HOUSING. BACK FACE OF GEAR IS CONTACTING HOUSING. IT APPEARS THAT THRUST FEATURE OF 2 INTEGRAL OF 2 INTEGRAL BEARIINGS HAS FAILED. THIS PART HAS ONLY 2149 HRS TSN. THIS IDLER GEAR ASSY ISTHE LATEST PART CONFIG AS PER HONEYWELL ALERT SB- A72-0998. SUSPECT INTERNAL BEARINGS ARE PART NO 3108041-2. HONEYWELL'S MAINT MANUAL HAS NO CRITERIA ON HOW TO REMOVEAND INSPECT THESE BEARINGS. AN INSP & REPL PROC WAS AVAILABLE FOR OLDER STYLE ACCESSORY IDLER GEAR ASSY...PMI ISSUE.
